Tuesday, August 14, 2012

Navane - meh.

So I saw my doctor today. Okay I saw two doctors, the gyn one and the shrink, but the psychiatrist is the only one I'd write about here. Anyway, I am on this Navane drug now. I am taking 2 mgs. I took the first dose about an hour and a half ago and I'm sitting here waiting for an allergic reaction to develop because I feel quite sure that it is bound to come. Either that or Tardive Dyskensia, which might happen ten years from now and stay for the rest of my life, or NMS which might kill me rather quickly and end the problems altogether. But I don't want to die; that's why I'm paying attention to whether it happens tonight or not. I don't like ancient medications. In fact, I really hate them. I hate the fact that I am on ANY new medications in addition to my self-contained Walgreens (they would go out of business if I ever got better), and I can't deal with the idea that this is what it has come down to. Hear the hallucinations all day or get NMS and die. Surely there is some alternative. And please Google "NMS" or Neuroleptic Malignant Syndrome if you think I'm just paranoid. Probably taking the smallest dosage it comes in once isn't going to kill me, but nonetheless, I am disturbed by this experience.

In other news, my freakin' apartment building is getting TENTED to kill BEDBUGS brought here by the people who I call my neighbors, and it is being done for the second time in a year!! UGH. Just what I needed right now, a home full of poison! So I have to move out, with my cats, for three days this weekend. I can't even believe this nonsense. But I guess being tented is better than having bugs in your bed, though I'm sure the science on that comparison is debatable. Obviously, this is happening at the most fantastic time in my life.

In two weeks, or less, I will be back in college. I've been avoiding calendars, and I don't know what I'm going to do. The clock is counting down. If this ancient drug doesn't help me, I'll really be up a creek, and I'll probably never finish college.

My brother is missing again. He was staying in some motel, but now I and my mom don't know where he is, and he won't answer his phone, so I'm just hoping he's alive somewhere. Seriously. I don't think I'll survive if my brother dies. But when you spend your time drinking alone in flea bag motels...it's not a good situation and it's been going on for years.

I think I've had all the "stress" I can take, but I suspect much of this "stress" derives from my brain. I like the new doctor alright, but she doesn't know me so I don't know if she understands yet that I'm not always like this. Not all the time, anyway. I'm like a basket case seeing her every week; it's pathetic. I don't like being pathetic.

The auditory hallucinations are horrible. They never end. They go on every day, all day. It is all the same things as if I wasn't even taking medication, only it's not nearly as bad as it would be in that case. Today I was freaking out in the aforementioned Walgreens because of all their security cameras. I had to leave the place without my medication and go back for it later partly because I had to get to work and partly because of the cameras. Oh, and at the gyn doctor they had a camera. They had to take my picture for their "electronic records". Why do you need my picture to go with my yeast infection facts? I don't get it. What do they send it to the FBI if there's a theft of Diflucan? I tried to tell them they already had my picture with my yeast infection facts, but apparently it was not an electronic picture to go with my electronic yeast infection facts, so it didn't count.

Anyway...everything will be alright, someday, somehow. I don't know when or how, and that is the problemo.

On the radio, at the Walgreens, at Subway, at work, on the phone, at the doctor's they're talking about killing the Jews, and I know that Nazis control this world, but I  also know that it's a delusion, and yet it doesn't seem like one at all. And if it's not a delusion, then here I am again writing it all out to guarantee my death in a concentration camp as I am told all the time I am going to one to die. It's tiring. And when that's not it, I'm being tested for government secrets by people talking in code. All day, every day. It realloy would drive a sane person insane.

(I should add my neighbors aren't bad people, and the new shrink is nice to me and is just trying to help despite my complaints.)

Supposedly the way to help persistent psychotic symptoms when you're already on two atypical antipsychotics is to add a typical antipsychotic, much to my chagrin. But maybe, just maybe, it will work and it is only temporary anyway. I don't know what the long  term answer will be.

6 comments:

Borderline Lil said...

Oh Jen I wish I could give you a hug right now xox. Hang in there.

Chelle said...

Jen, I promise they are just delusions. The Nazis do NOT control the world and you are not going to a concentration camp. And nobody is tracking you, I promise.

Hang in there. Hopefully the dose of the new med will kick in soon. And those side effects are extremely rare, especially if you aren't going to take it for long. (I agree with you - I can't stand those old drugs either.)

Go ahead and sign up for your two classes. You can always drop them if you have to. Can you call your advisor and ask her to do it for you. Is there someone at the school who is helping you with this that could do it?

Take care of yourself.

Hugs,
Chelle

Ethereal Highway said...

Photos at the doctor's office are to prevent insurance fraud. It's okay - it's nothing bad.

Nikki Witte said...

I just got off of Navane a few months ago. It didn't work for me. I hope it works for you, though...

I, too, get paranoid about cameras and photos taken of me. I already feel like there are cameras in my home and that is troubling enough, so I know how you feel.

Hang in there! And keep blogging. I think it's a healthy thing to do!

persephonesheart said...

When we are overwhelmed by stress it affects us in so many ways. It makes everything seem bigger and ourselves smaller with so little of a voice in life. We forget we are stronger than we think. We can survive times like this because we have before. You aren't alone in this even when it feels that way. Take it a moment at a time and find ways to help de-stress. Maybe part of the problem is focusing on the much bigger picture which just adds stress. I hope your brother calls soon and is doing ok.

FrankandMary said...

It can be so crippling, but yet it is not real...& I feel so impotent saying that, because I've been through it too..& saying it isn't real doesn't help...until it does.

I wish I had a portal to deeper understanding to send you...(hell, I'd like one myself).

LinkWithin

Related Posts with Thumbnails